Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 19, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 17, 2015, 3:39 PM CDT for Kinney County, Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2015, 3:39 PM CDT (20:39 UTC)
- Expired
- Apr 17, 2015, 4:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Kinney County, TX
The radar
The Laughlin AFB radar (KDFX), 18 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 11:53 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 8.7 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2878 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
209
WUUS54 KEWX 172039
SVREWX
TXC271-172130-
/O.NEW.KEWX.SV.W.0019.150417T2039Z-150417T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
339 PM CDT FRI APR 17 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL KINNEY COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 430 PM CDT
* AT 339 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STANDART...
OR 7 MILES WEST OF BRACKETTVILLE...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BRACKETTVILLE AND ALAMO VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2917 10050 2929 10065 2959 10044 2939 10021
TIME...MOT...LOC 2039Z 219DEG 19KT 2929 10053
HAIL...1.25IN
WIND...60MPH
$$
MCO1 follow-up statement
422
WWUS54 KEWX 172057
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
357 PM CDT FRI APR 17 2015
TXC271-172130-
/O.CON.KEWX.SV.W.0019.000000T0000Z-150417T2130Z/
KINNEY TX-
357 PM CDT FRI APR 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CENTRAL KINNEY COUNTY...
AT 356 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ALAMO
VILLAGE...OR NEAR BRACKETTVILLE...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BRACKETTVILLE AND ALAMO VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2917 10050 2929 10065 2959 10044 2939 10021
TIME...MOT...LOC 2056Z 218DEG 22KT 2939 10044
HAIL...1.25IN
WIND...60MPH
$$
MCOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 3:39 PM CDT, 0 minutes earlier.
Area forecast discussion, Apr 17, 3:39 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 339 PM CDT FRI APR 17 2015 .UPDATE... TO ISSUE SEVERE THUNDERSTORM WATCH 68. A LINE OF SEVERE THUNDERSTORMS IS MOVING ACROSS OUR SOUTH CENTRAL COUNTIES. THESE STORMS WILL MAINTAIN THEIR INTENSITY AS THEY MOVE TO THE EAST AND WE HAVE ISSUED A SEVERE THUNDERSTORM WATCH FOR DEWITT... GONZALES...CALDWELL...BASTROP...LEE...FAYETTE...AND LAVACA COUNTIES UNTIL 10PM. && .PREV DISCUSSION... /ISSUED 318 PM CDT FRI APR 17 2015/ SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)... UPPER AIR ANALYSIS THIS MORNING SHOWED A LOW OVER THE FOUR CORNERS REGION WITH SOUTHWESTERLY FLOW ACROSS TEXAS. A 95 KT JET STREAK AT 250MB WAS NOSING INTO SOUTH TEXAS. AT THE SURFACE A WEAK COLD FRONT STRETCHED FROM NEAR BIG SPRING TO PANDALE AND THEN BACK TO NEAR THE BIG BEND. OVER TO THE EAST THERE WAS A STATIONARY FRONT OVER THE COASTAL PLAINS FROM NEAR HOUSTON TO VICTORIA. WINDS ACROSS OUR CWA WERE FROM THE EAST TO SOUTHEAST AND THE LOW LEVELS ARE VERY MOIST WITH DEW POINT TEMPERATURES IN THE MID 60S TO LOW 70S. AREA SOUNDINGS THIS MORNING SHOWED AN UNCAPPED ATMOSPHERE WITH 2000-3000 J/KG CAPE WITH 30 TO 40 KTS OF VERTICAL WIND SHEAR. CONVECTION WILL BE ONGOING IN THE FIRST PERIOD. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 7PM FOR THE COUNTIES FROM WILLIAMSON TO KARNES AND WEST. WITH MODEST SHEAR AND HIGH CAPE STORMS MAY FORM INTO A COUPLE OF CLUSTERS ONE ALONG THE COLD FRONT IN THE NORTH AND ANOTHER ALONG THE WARM FRONT IN THE SOUTH. OVER THE EASTERN COUNTIES A FLASH FLOOD WATCH REMAINS IN EFFECT. THIS AREA RECEIVED 3 TO 5 INCHES OF RAIN THURSDAY AND STORMS WILL MOVE ALONG THE WARM FRONT PRODUCING MORE LOCALLY HEAVY RAIN. ANOTHER 1 TO 2 INCHES WITH ISOLATED AMOUNTS OF 4 ARE POSSIBLE. EXPECTING CONVECTION TO WEAKEN OVERNIGHT...BUT THUNDERSTORMS ARE STILL POSSIBLE. THE UPPER LOW WILL SLOWLY MOVE TO THE EAST AND OPEN TO A WAVE. INSTABILITY AND SHEAR WILL STILL BE FAVORABLE FOR SEVERE THUNDERSTORMS. SO THE QUESTION TOMORROW MAY BE WHETHER OR NOT STORMS FORM. IF THEY DO...THERE WILL LIKELY BE SOME SEVERE. SPC HAS US IN A SLIGHT RISK. BEST CHANCES FOR STORMS WILL BE FROM THE WEST OFF THE MOUNTAINS OF MEXICO. MOST LIKELY THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. LONG TERM (SUNDAY THROUGH FRIDAY)... THE UPPER TROUGH WILL MOVE TO THE EAST SUNDAY. A COLD FRONT WILL MOVE THROUGH OUR CWA. UPPER FLOW ACROSS TEXAS WILL BECOME ZONAL FOR SUNDAY AND MONDAY. A WEAK RIDGE WILL MOVE IN FROM THE WEST TUESDAY AND BUILD VERY SLOWLY THROUGH THE REST OF THE PERIOD. RETURN FLOW FROM THE GULF WILL BEGIN TUESDAY AND THIS MOISTURE WILL GIVE US CHANCES FOR SHOWERS AND THUNDERSTORMS EACH DAY THROUGH THE END OF THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 65 79 63 87 57 / 70 40 30 - 10 AUSTIN BERGSTROM INTL AIRPORT 64 79 61 87 55 / 70 40 30 - 10 NEW BRAUNFELS MUNI AIRPORT 65 79 61 87 57 / 70 40 30 - 10 BURNET MUNI AIRPORT 62 78 59 86 54 / 70 40 20 - - DEL RIO INTL AIRPORT 65 83 59 89 59 / 40 20 10 0 - GEORGETOWN MUNI AIRPORT 64 78 62 86 54 / 70 40 20 - 10 HONDO MUNI AIRPORT 64 80 61 87 57 / 60 40 20 - - SAN MARCOS MUNI AIRPORT 64 78 61 86 57 / 80 40 30 - 10 LA GRANGE - FAYETTE REGIONAL 66 78 63 85 59 / 80 50 30 10 10 SAN ANTONIO INTL AIRPORT 66 80 63 87 59 / 70 40 20 - 10 STINSON MUNI AIRPORT 66 80 63 86 60 / 70 40 20 - 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR THE FOLLOWING COUNTIES: BASTROP...CALDWELL...DE WITT...FAYETTE...GONZALES... LAVACA...LEE. && MESOSCALE/AVIATION...18 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Apr 17, 10:13 AM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1013 AM CDT FRI APR 17 2015 TXZ171>173-183>194-202>209-217>225-228-181200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1013 AM CDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF SOUTH CENTRAL TEXAS TODAY...WITH A SLIGHT RISK WEST OF A DEL RIO TO ROCKSPRINGS LINE. THE MAIN CONCERNS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS...BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. IN ADDITION...THESE STORMS MAY ALSO PRODUCE LOCALLY HEAVY DOWNPOURS OF 1 TO 3 INCHES WITH ISOLATED TOTALS OVER 4 INCHES. HEAVY RAIN FELL YESTERDAY EAST OF A GIDDINGS TO LOCKHART TO CUERO LINE AND A FLASH FLOOD WATCH IS IN EFFECT FOR THESE LOCATIONS BETWEEN 1 PM AND 1 AM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A SLIGHT TO ENHANCED RISK OF SEVERE THUNDERSTORMS MAY OCCUR AGAIN ON SATURDAY ACROSS MUCH OF SOUTH CENTRAL TEXAS. THE MAIN CONCERNS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND AGAIN ON SATURDAY.
In the hours before
Special weather statement, Apr 17, 1:23 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 123 PM CDT FRI APR 17 2015 TXZ228-171915- DIMMIT TX- 123 PM CDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DIMMIT COUNTY UNTIL 215 PM CDT... AT 123 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CATARINA...OR 15 MILES SOUTH OF BIG WELLS...MOVING EAST AT 30 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LIGHT AND CATARINA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2845 9973 2858 9940 2821 9940 2820 9967 TIME...MOT...LOC 1823Z 252DEG 28KT 2834 9955 MCO
Special weather statement, Apr 17, 2:21 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 221 PM CDT FRI APR 17 2015 TXZ184-202-172000- EDWARDS TX-KINNEY TX- 221 PM CDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN REAL...SOUTH CENTRAL EDWARDS AND NORTH CENTRAL KINNEY COUNTIES UNTIL 300 PM CDT... AT 221 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES NORTHEAST OF ALAMO VILLAGE...OR 19 MILES NORTH OF BRACKETTVILLE...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN REAL...SOUTH CENTRAL EDWARDS AND NORTH CENTRAL KINNEY COUNTIES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2952 10026 2957 10038 2977 10028 2974 10003 TIME...MOT...LOC 1921Z 221DEG 25KT 2958 10029 MCO
Special weather statement, Apr 17, 2:57 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
257 PM CDT FRI APR 17 2015
TXZ220-172045-
ATASCOSA TX-
257 PM CDT FRI APR 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ATASCOSA COUNTY
UNTIL 345 PM CDT...
AT 256 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF ZELLA...OR 13 MILES SOUTH OF CHARLOTTE...MOVING
NORTHEAST AT 30 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JOURDANTON...CHARLOTTE...CHRISTINE...HINDES...DAVIS AND DOBROWOLSKI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2875 9880 2898 9861 2879 9839 2864 9860
2864 9880
TIME...MOT...LOC 1956Z 223DEG 25KT 2867 9874
MCOSpecial weather statement, Apr 17, 3:15 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
315 PM CDT FRI APR 17 2015
TXZ205-220>222-224-172100-
BEXAR TX-DE WITT TX-ATASCOSA TX-WILSON TX-KARNES TX-
315 PM CDT FRI APR 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DEWITT...CENTRAL
ATASCOSA...NORTHEASTERN FRIO...SOUTHEASTERN BEXAR...CENTRAL KARNES
AND WILSON COUNTIES UNTIL 400 PM CDT...
AT 315 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BIGFOOT TO NEAR
CHRISTINE...AND MOVING NORTHEAST AT 45 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PLEASANTON...FLORESVILLE...JOURDANTON...POTEET...POTH...KOSCIUSKO...
ST. HEDWIG...ELMENDORF...FALLS CITY...CALAVERAS LAKE...LEMING...
SUTHERLAND SPRINGS...CESTOHOWA...BIGFOOT...FAIRVIEW...LONE OAK...
ROSSVILLE...PANA MARIA...CANADA VERDE AND KYOTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2903 9881 2912 9880 2938 9823 2898 9763
2876 9841
TIME...MOT...LOC 2015Z 247DEG 38KT 2905 9878 2882 9844
MCOSpecial weather statement, Apr 17, 3:19 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
319 PM CDT FRI APR 17 2015
TXZ202-172100-
KINNEY TX-
319 PM CDT FRI APR 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MAVERICK AND
SOUTHEASTERN KINNEY COUNTIES UNTIL 400 PM CDT...
AT 319 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF SPOFFORD...MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRACKETTVILLE...SPOFFORD AND ALAMO VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2917 10066 2948 10040 2929 10018 2908 10047
2908 10056
TIME...MOT...LOC 2019Z 217DEG 21KT 2917 10055
MCOSpecial weather statement, Apr 17, 3:30 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
330 PM CDT FRI APR 17 2015
TXZ202-217-172115-
MAVERICK TX-KINNEY TX-
330 PM CDT FRI APR 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MAVERICK AND
SOUTHWESTERN KINNEY COUNTIES UNTIL 415 PM CDT...
AT 330 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
QUEMADO...MOVING NORTHEAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
QUEMADO AND NORMANDY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2891 10062 2890 10063 2892 10064 2892 10063
2894 10065 2900 10065 2903 10066 2909 10067
2911 10069 2913 10073 2919 10069 2910 10033
2890 10060
TIME...MOT...LOC 2030Z 224DEG 17KT 2896 10070
MCOThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 7:35 PM CDT | Special Weather Statement | EWX | Fayette | 40 min |
| Apr 16, 8:21 PM CDT | Areal Flood Advisory | EWX | Bastrop | 114 min |
| Apr 16, 8:49 PM CDT | Special Weather Statement | EWX | Bastrop | 41 min |
| Apr 16, 9:29 PM CDT | Special Weather Statement | EWX | Lee | 46 min |
| Apr 16, 10:20 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 55 min |
| Apr 17, 4:36 AM CDT | Flash Flood Watch | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca and 1 more | 20 hr |
| Apr 17, 9:27 AM CDT | Special Weather Statement | EWX | Edwards | 48 min |
| Apr 17, 9:51 AM CDT | Areal Flood Advisory | EWX | Edwards | 3 hr |
| Apr 17, 9:54 AM CDT | Special Weather Statement | EWX | Edwards | 36 min |
| Apr 17, 10:18 AM CDT | Special Weather Statement | EWX | Edwards | 42 min |
| Apr 17, 10:51 AM CDT | Special Weather Statement | EWX | Edwards | 39 min |
| Apr 17, 11:19 AM CDT | Special Weather Statement | EWX | Val Verde | 41 min |
| Apr 17, 11:29 AM CDT | Special Weather Statement | EWX | Edwards | 31 min |
| Apr 17, 11:32 AM CDT | Special Weather Statement | EWX | Kimble | 43 min |
| Apr 17, 11:37 AM CDT | Special Weather Statement | EWX | Dimmit | 38 min |
| Apr 17, 11:43 AM CDT | Areal Flood Advisory | EWX | Edwards | 3 hr |
| Apr 17, 12:08 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 37 min |
| Apr 17, 12:15 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 45 min |
| Apr 17, 12:21 PM CDT | Areal Flood Advisory | EWX | Edwards, Kerr, Real | 3 hr |
| Apr 17, 12:34 PM CDT | Flash Flood Warning | EWX | Edwards, Real | 3 hr |
| Apr 17, 12:35 PM CDT | Areal Flood Advisory | EWX | Dimmit | 3 hr |
| Apr 17, 12:42 PM CDT | Special Weather Statement | EWX | Kinney | 48 min |
| Apr 17, 12:47 PM CDT | Special Weather Statement | EWX | Kerr | 58 min |
| Apr 17, 12:53 PM CDT | Special Weather Statement | EWX | Maverick | 37 min |
| Apr 17, 12:56 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde | 34 min |
| Apr 17, 12:59 PM CDT | Special Weather Statement | EWX | Dimmit | 46 min |
| Apr 17, 1:03 PM CDT | Special Weather Statement | EWX | Real | 42 min |
| Apr 17, 1:16 PM CDT | Areal Flood Advisory | EWX | Kinney | 3 hr |
| Apr 17, 1:23 PM CDT | Special Weather Statement | EWX | Dimmit | 52 min |
| Apr 17, 1:27 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 43 min |
| Apr 17, 1:28 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 43 min |
| Apr 17, 2:02 PM CDT | Areal Flood Advisory | EWX | Real | 118 min |
| Apr 17, 2:21 PM CDT | Special Weather Statement | EWX | Kinney | 39 min |
| Apr 17, 2:31 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr | 3 hr |
| Apr 17, 2:46 PM CDT | Areal Flood Advisory | EWX | Atascosa, Frio | 3 hr |
| Apr 17, 2:57 PM CDT | Special Weather Statement | EWX | Atascosa | 48 min |
| Apr 17, 3:08 PM CDT | Flash Flood Warning | EWX | Bandera, Kerr | 3 hr |
| Apr 17, 3:15 PM CDT | Special Weather Statement | EWX | Atascosa, Wilson | 45 min |
| Apr 17, 3:19 PM CDT | Special Weather Statement | EWX | Kinney | 41 min |
| Apr 17, 3:30 PM CDT | Special Weather Statement | EWX | Kinney | 45 min |
| Apr 17, 3:45 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 45 min |
| Apr 17, 3:46 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 29 min |
| Apr 17, 3:56 PM CDT | Special Weather Statement | EWX | Kendall | 64 min |
| Apr 17, 4:01 PM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Guadalupe, Karnes, Lavaca, Wilson | 3 hr |
| Apr 17, 4:06 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Comal, Kendall, Kerr | 3 hr |
| Apr 17, 4:14 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 31 min |
| Apr 17, 4:19 PM CDT | Special Weather Statement | EWX | Kinney | 41 min |
| Apr 17, 4:20 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes, Lavaca, Wilson | 55 min |
| Apr 17, 4:36 PM CDT | Areal Flood Advisory | EWX | Kinney | 3 hr |
| Apr 17, 4:40 PM CDT | Special Weather Statement | EWX | Kendall | 65 min |
| Apr 17, 5:14 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 61 min |
| Apr 17, 5:43 PM CDT | Special Weather Statement | EWX | Dimmit | 47 min |
| Apr 17, 5:54 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 36 min |
| Apr 17, 6:06 PM CDT | Areal Flood Advisory | EWX | Bastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more | 3 hr |
| Apr 17, 6:14 PM CDT | Special Weather Statement | EWX | Fayette | 31 min |
| Apr 17, 6:44 PM CDT | Special Weather Statement | EWX | Karnes | 31 min |
| Apr 17, 6:46 PM CDT | Special Weather Statement | EWX | Frio | 44 min |
| Apr 17, 6:53 PM CDT | Special Weather Statement | EWX | DeWitt | 22 min |
| Apr 17, 6:57 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Frio, Zavala | 37 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.